# SDR 2019FA0000090

- Difficulty date: March 22, 2019
- Submitted: March 25, 2019
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30642
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33P01
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT LOW OIL PRESS ENGINE 2 ILLUMINATES, WITHOUT VIBRATION, OIL PRESS BELOW RED LINE. QRF TO CBB. CORRECTIVE ACTION: HAS BEEN PERFORMED FIM 79-05 TASK 803 AND FIM 73-21 TASK 807, EEC ENGINE NR 2 WAS REPLACED IAW AMM 73-21-60, IN TEST  NORMAL OPERATION.
